AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Finite Sections of Band-Dominated Operators
Steffen Roch, Technische Universität Darmstadt, Germany

Memoirs of the American Mathematical Society
2008; 87 pp; softcover
Volume: 191
ISBN-10: 0-8218-4042-8
ISBN-13: 978-0-8218-4042-9
List Price: US$68
Individual Members: US$40.80
Institutional Members: US$54.40
Order Code: MEMO/191/895
[Add Item]

Request Permissions

The goal of this text is to review recent advances and to present new results in the numerical analysis of the finite sections method for general band and band-dominated operators. The main topics are the stability of the finite sections method and the asymptotic behavior of singular values. The latter topic is closely related with compactness and Fredholm properties of approximation sequences, and the paper can also serve as an introduction into this remarkable field of numerical analysis. Further the author discusses the behavior of approximation numbers, determinants, essential spectra and essential pseudospectra as well as the localization of pseudomodes of finite sections of band-dominated operators.

Table of Contents

  • Introduction: Band-dominated operators
  • Stability
  • Stable regularizability
  • Compactness
  • Fredholmness
  • Essential fractality
  • Applications
  • Bibliography
  • Index
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia